# SDR 95ZZZX2515

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245SA
- Make and model: Dhav DHC6300
- Aircraft serial: 388
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 1675
- Condition: Shorted
- Location: Inboard
- Component: C6W1001
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STALL WARNING OCCURRED WHEN SELECTING FLAPS FROM 10 DEGREES TO 20 DEGREES.  MAINTENANCE REPLACED OUTBOARD STALL WARNING SWITCH.  NOTE:  THIS AIRCRAFT WAS FLOWN THROUGH MOIST WEATHER ON THIS DATE.
